MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY,

GN HEARING A/S GN RESOUND; HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY,
Model Number 20472100
Medical Device Problem Codes Overheating of Device (1437); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's reference: (b)(4).Investigation is ongoing, a final report will be submitted once investigation is complete.This is an initial report.
 
Event or Problem Description
On an unknown date (best guess is sometime in (b)(6) 2023), it was reported on (b)(6) 2023 that charger stopped working.It was reset and started working again but got very hot very fast.Images obtained of the device showed a melted charger port.There were no reports of patient harm or injury, and no medical intervention was required.No further information is expected.
 
Additional Manufacturer Narrative
Manufacturer's reference: (b)(4).Investigation is ongoing, a final report will be submitted once investigation is complete.This is an initial report.(b)(6) 2023.Technical investigation concluded: a dhr review have been completed.No deviation or changes were found during manufacturing of the device testing of actual device concluded: an apollo 5.1 c-1 was returned due to initially not charging and upon reset, got very hot.Visual inspection shows all components are in fine condition, no signs of damage anywhere on the charger.A test was performed to see if the overheating could be recreated.No overheating was observed for any of the components of the pcb of the charger was observed.Charger performed nominally, being able to charge the battery of the charger.Clinical evaluation: it has been reported that the charger stopped working, it was reset after which it started working again.However, it got hot very fast.Charger was then replaced.No mention of harm to the user, or their property.Risk assessment concluded: overheating issues are known about and their risk assessed and deemed to be acceptable.Based on the result of device investigation, where no product problem was found and no harm was reported by the user, this event is now determined to be non-reportable.
 
Event or Problem Description
On an unknown date (best guess is sometime in (b)(6) 2023), it was reported on (b)(6) 2023 that charger stopped working.It was reset and started working again but got very hot very fast.Images obtained of the device showed a melted charger port.There were no reports of patient harm or injury, and no medical intervention was required.No further information is expected.(b)(6) 2023.Images received were reviewed by device investigators and determined that the charger port was not melted, instead it showed signs of wear and tear.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR-CONDUCTION WITH WIRELESS TECHNOLOGY,
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup, 2750
DA   2750
MDR Report Key17237483
Report Number3005650109-2023-00086
Device Sequence Number12537099
Product Code OSM
UDI-Device Identifier05708296147113
UDI-Public05708296147113
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20472100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Supplement Date Received by Manufacturer06/02/2023
Initial Report FDA Received Date06/30/2023
Supplement Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown